×

zbMATH — the first resource for mathematics

A kind of boundary value problem for inhomogeneous partial differential system. (English) Zbl 1347.35072
Summary: In this article, we first define a kind of generalized singular integral operator and discuss its properties. Then we propose a kind of boundary value problem for an inhomogeneous partial differential system in \(\mathbb R^4\). Finally, the integral representation of the solution to a boundary value problem for the inhomogeneous partial differential system is obtained using the above singular integral operator.

MSC:
35C15 Integral representations of solutions to PDEs
35G15 Boundary value problems for linear higher-order PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Athreya, SE; Barlow, MT; Bass, RF; Perkins, EA, Degenerate stochastic differential equations and super-Markov chains, Probab. Theory Relat. Fields, 123, 484-520, (2002) · Zbl 1007.60053
[2] Epstein, CL; Mazzeo, R, Analysis of degenerate diffusion operators arising in population biology, 203-216, (2013), New York · Zbl 1270.35280
[3] Keldysh, MV, On some cases of degenerate elliptic equations on the boundary of a domain, Dokl. Akad. Nauk SSSR, 77, 181-183, (1951)
[4] Wen, GC: Linear and Nonlinear Elliptic Complex Equations. Shanghai Scientific and Technical Publishers, Shanghai (1986) (in Chinese) · Zbl 0624.35001
[5] Wen, GC: Recent Progress in Theory and Applications of Modern Complex Analysis. Science Press, Beijing (2010) · Zbl 1196.01031
[6] Čanić, S; Kim, EH, A class of quasilinear degenerate elliptic problems, J. Differ. Equ., 189, 71-98, (2003) · Zbl 1218.35103
[7] Taira, K, Degenerate elliptic boundary value problems with asymptotically linear nonlinearity, Rend. Circ. Mat. Palermo, 60, 283-308, (2011) · Zbl 1231.35081
[8] Vekua, N: Generalized Analytic Functions. Pergamon, Oxford (1962) · Zbl 0127.03505
[9] Hile, GN, Elliptic systems in the plane with first order terms and constant coefficients, Commun. Partial Differ. Equ., 3, 949-977, (1978) · Zbl 0393.35011
[10] Gilbert, RP; Hou, ZY; Meng, XW, Vekua theory in higher dimensional complex space: the π-operator in \(C^{n}\), Complex Var. Theory Appl., 21, 99-105, (1993) · Zbl 0796.32003
[11] Meng, XW, \(T\)-operator in \(C^{n}\) and its applications, (1991), Singapore
[12] Gürlebeck, K, Sprössig, W: Quaternionic Analysis and Elliptic Boundary Value Problems. Birkhäuser, Basel (1990) · Zbl 0850.35001
[13] Yang, PW, Hölder continuity of \(T_{G}\) and Riemann-Hilbert boundary value problem in quaternionic analysis, Acta Math. Sin., 46, 993-998, (2003) · Zbl 1043.30028
[14] Huang, S, Qiao, YY, Wen, GC: Real and Complex Clifford Analysis. Springer, New York (2005) · Zbl 1096.30042
[15] Zhao, Z: Singular Integral Equation. Beijing Normal University Press, Beijing (1984) (in Chinese)
[16] Gilbert, RP, Buchanan, LJ: First Order Elliptic Systems: A Function Theoretic Approach. Academic Press, New York (1983) · Zbl 0529.35006
[17] Obolashvili, E: Partial Differential Equations in Clifford Analysis. CRC Press, Boca Raton (1999) · Zbl 0945.35002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.